# SDR SIMA20181115002

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 33,556 hours, 30,880 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low
- Location: Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMG BRAKE LO PRESS MSG. DRFERRED EMG BRAKE LOW PRESSURE MSG M PROC. C/W MEL 32-5 AUTH 110522M-C. SERVICED EMERGENCY/PARKING BRAKE ACCUMULATOR IAW EMB 140 AMM 32-44-02. HYD ACCUMULATOR FNC CK GOOD IAW 32-44-02. NO MESSAGE NOTED. MEL ITEM RESTORED. PLACARD REMOVED.
